# SDR UIEA2019062004535

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,516 hours, 17,206 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"RIGHT PACK TEMP" EICAS, RIGHT PACK OVERHEAT.( PERFORMED PACK TEMPERATURE CONTROLLER BITE TEST REF AMM 21-51-14-705-035. COULD NOT DUPLICATE MESSAGE. OPS CHECK OK AT THIS TIME. )
